Opuscula Math. 31, no. 3 (2011), 373-391
http://dx.doi.org/10.7494/OpMath.2011.31.3.373

 
Opuscula Mathematica

Oscillation theorems concerning non-linear differential equations of the second order

E. M. Elabbasy
Sh. R. Elzeiny

Abstract. This paper concerns the oscillation of solutions of the differential eq. \[ \left[ r\left( t\right) \psi \left(x\left( t\right) \right) f\text{ }( \overset{\cdot }{x}(t))\right]^{\cdot }+q\left( t\right) \varphi (g\left( x\left( t\right) \right), r\left( t\right) \psi \left( x\left( t\right) \right) f(\overset{\cdot }{x}(t)))=0,\] where \(u\varphi \left( u,v\right) \gt 0\) for all \(u\neq 0\), \(xg\left( x\right) \gt 0\), \(xf\left( x\right)\gt 0\) for all \(x\neq 0\), \(\psi \left( x\right) \gt 0\) for all \(x\in \mathbb{R}\), \(r\left( t\right) \gt 0\) for \(t\geq t_{0}\gt 0\) and \(q\) is of arbitrary sign. Our results complement the results in [A.G. Kartsatos, On oscillation of nonlinear equations of second order, J. Math. Anal. Appl. 24 (1968), 665–668], and improve a number of existing oscillation criteria. Our main results are illustrated with examples.

Keywords: second order, nonlinear, differential equations, oscillation.

Mathematics Subject Classification: 34C10, 34C15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
E. M. Elabbasy, Sh. R. Elzeiny, Oscillation theorems concerning non-linear differential equations of the second order, Opuscula Math. 31, no. 3 (2011), 373-391, http://dx.doi.org/10.7494/OpMath.2011.31.3.373

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.